# SDR UPS02838900

- Difficulty date: July 2, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ACP SRM REPAIR TO SEAT TRACK AT POS 2L/3L SUPERLOCK INSTALLED IAW EO M-2550-4101.  CUT OUT DAMAGED SEAT TRACK SECTION, FABBED AND DRILLED NEW SEAT TRACK SECTION AND 2 SPLICES IAW DC8 SRM 53-2-3.  INSTALLED NEW SEAT TRACK SECTION, SPLICES IAW DC8 SRM 51-3-0.
